MAUDE Adverse Event Report: PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED

PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED
Model Number 30514
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation:the reported issue of high range abnormal act liquid control not passing was verified during service.Service technician observed device to be clean and free of debris.Reviewed data with customer on previous quality control (qc) test results.Abnormal act control results were either just inside range or 12% difference.Cleaned and lubricated adu assembly, completing all calibrations to lift wire and home positions.Operated device using customer provided abnormal act liquid control and cartridge.Completed two successful test results of pass as final test.Device is operating to manufacturing specifications.Preventative maintenance was performed per specifications.Note:the instrument was analysed by a field service technician within the facility.The instrument did not return to a medtronic facility for analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that the high range abnormal act liquid controls were increasingly difficult to pass testing.Results reported were not in range, test failed.The customer ran the high range clot tract abnormal control.They ran multiple times and still failed.The act normal liquid control passed, clot tract hr normal controls passed on other hms systems at the facility.All other liquid controls passed.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the lot numbers of control cartridges used was 230668178 and 231056297.Quality control is performed for this unit every 7 days.There was no error code.Control values were not obtained.Channel 5 : 298,channel 6 : 305.All other controls pass.

Brand Name
HMS PLUS INSTRUMENT
Common Device Name
ANALYZER, HEPARIN, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22042618
Report Number2184009-2025-00663
Device Sequence Number8880599
Product Code JOX
UDI-Device Identifier00673978698793
UDI-Public00673978698793
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30514
Device Catalogue Number30514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown